# SDR AALA202403153431

- Difficulty date: March 11, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 65,373 hours, 27,099 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HORIZONTAL STABILIZER UPPER SLIDER ASSEMBLY PLATE CRACKED APPROXIMATELY 2 INCH LONG THROUGH AFT LOWER FASTENER LOCATION.**SUPPLEMENTAL REPORT FOR (AALA202403123431): APPLIED SPEED TAPE AT RIGHT HORIZONTAL STABILIZER UPPER SLIDE ASSEMBLY PLATE, PER E/A 352501A PART I AND PART II**(CLOSED).
